# SDR SWIA200311687

- Difficulty date: January 7, 2003
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N187SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120037
- Aircraft time: 38,822 hours, 47,578 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Condition: Contaminated
- Location: Flap Actuator
- Stage of operation: LD
- How discovered: O
- Nature of condition: N, F
- Precautionary procedure: O

## Discrepancy

CONTROL FAULT ON INBOARD FLAPS DURING FLAP RETRACTION.  CLEANED CONNECTOR ON FLAP INBOARD ACTUATORS ON BOTH SIDES.  RAN SEVERAL TIMES.  NO FAULTS AT THIS TIME.
